4 doctors weighed in:

Can Parkinson's occur from medication? 

4 doctors weighed in
Dr. William Holmes
Pediatrics - Psychiatry
2 doctors agree

In brief: Not the Disease

A variety of medications can cause side effects that are similar to the movement difficulties seen in parkinson's, but the problems go away when the meds are stopped.
These side effects are not true parkinson's disease.

In brief: Not the Disease

A variety of medications can cause side effects that are similar to the movement difficulties seen in parkinson's, but the problems go away when the meds are stopped.
These side effects are not true parkinson's disease.
Dr. William Holmes
Dr. William Holmes
Thank
Dr. Ron Jones
Family Medicine

In brief: NO

Not true parkinson disease.
Some medications may cause symptoms mimicking some of the symptoms of parkinsonism.

In brief: NO

Not true parkinson disease.
Some medications may cause symptoms mimicking some of the symptoms of parkinsonism.
Dr. Ron Jones
Dr. Ron Jones
Thank
Read more answers from doctors